# SDR USAASB00143

- Difficulty date: May 16, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 655825029
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIT - FLT 710 - AFTER TAKEOFF AND GEAR RETRACTION FROM PIT, THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED FOR APPROXIMATELY TWO MINUTES.  CREW RECYCLED GEAR AND LGHT EXTINGUISHED.  FLIGHT CONTINUED ON TO ORD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE M983 CIRCUIT CARD.  PERFORMED OPERATIONAL TEST PER MM 32-61-00.  OPERATIONAL CHECK GOOD.  (M)
